# SDR ASAA2021053034972

- Difficulty date: May 30, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 530 hours, 243 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAIL. GROUNDED - YES. PERFORMED B737-9 IFIM 34-61-00-810-918 AND B737-9 AMM 34-61-00-710-801 NO FAULTS FOUND OPS CHECK NORMAL.
